# SDR AALA201805299030

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 14,014 hours, 5,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R LIGHT COVER, FOR EXIT MISSING. MAINTENANCE REPLACED 3R EMERGENCY EXIT LIGHT LENS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
